# SDR FDEA202405210710

- Difficulty date: May 21, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N901FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27122
- Aircraft time: 59,420 hours, 28,146 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 141N515036
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM STABILIZATION STRAP AT STA 377.7 LEFT SIDE OF NOSE WHEEL WELL CRACKED AT   FASTENERS IN FLOOR BEAM. REMOVED DAMAGED STRAP IAW SRM 51-40-02 FABRICATED STRAP ON TRAVELER T24/1755585   IAW DWG PL141N5150 INSTALLED NEW STRAP IAW SRM 51-40-02 LBL 24.75 STA 324-440, MAJOR   REPAIR.
